# SDR AUS20020342

- Difficulty date: April 10, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322683
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) STAINLESS STEEL HYDRAULIC PRESSURE LINE WORN THROUGH ON ADEL CLAMP BOLT. PIPE IS LOCATED BETWEEN HYDRAULIC PUMP AND FIREWALL.
